Alert archive / Texas / Tornado Warnings in 2006

Tornado Warning 4, NWS San Angelo, TX

March 19, 2006Crockett County, Texas

NWS San Angelo, TX issued this tornado warning at Mar 19, 2006, 5:06 PM CST for Crockett County, Texas. It was in force for 24 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 19, 2006, 5:06 PM CST (23:06 UTC)
Expired
Mar 19, 2006, 5:30 PM CST
In force
24 min
Issued by
NWS San Angelo, TX
Area
Counties, with a storm outline in the text

County Crockett County, TX

The radar

The San Angelo radar (KSJT), 91 km from the middle of the area, began a volume at 23:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 19, 5:15 PM CSTHAIL 114 Nw Ozona, TX
Mar 19, 5:27 PM CSTHAIL 1.7510 N Ozona, TX
Mar 19, 5:40 PM CSTHAIL 219 Ne Ozona, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 19, 3:38 PM CSTTornado WatchSPC5 hr

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 11.1 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2006-03-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2006-03-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -111 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1328 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
-111 m²/s²
0-3 km storm-relative helicity
-41 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KSJT 192306
TORSJT
TXC105-192330-
/O.NEW.KSJT.TO.W.0004.060319T2306Z-060319T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
506 PM CST SUN MAR 19 2006

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHEASTERN CROCKETT COUNTY IN WEST CENTRAL TEXAS

* UNTIL 530 PM CST

* AT 503 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 16 MILES        
  NORTHWEST OF OZONA...MOVING EAST AT 40 MPH. SPOTTERS ARE WATCHING  
  A STRONGLY ROTATING CLOUD. 

* THE TORNADO IS EXPECTED TO BE NEAR...
  THE INTERSECTION OF US 190 AND HIGHWAY 163 AND OZONA BY 520 PM CST
  US-190 NEAR THE CROCKETT-SUTTON COUNTY LINE BY 530 PM CST

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. IF NO
BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. IF IN
MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL
SHELTER.

LAT...LON 3108 10154 3075 10147 3064 10096 3109 10097

$$
2 follow-up statements
000 
WWUS54 KSJT 192312
SVSSJT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
511 PM CST SUN MAR 19 2006

TXC105-192330-
/O.CON.KSJT.TO.W.0004.000000T0000Z-060319T2330Z/
CROCKETT TX-
511 PM CST SUN MAR 19 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM CST FOR
NORTHEASTERN CROCKETT COUNTY...

AT 507 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED 7 MILES SOUTHEAST OF
THE INTERSECTION OF US-190 AND HIGHWAY 137...OR ABOUT 13 MILES
NORTHWEST OF OZONA...MOVING EAST AT 45 MPH.

THE TORNADO WILL BE NEAR...
  THE INTERSECTION OF US 190 AND HIGHWAY 163 AND OZONA BY 520 PM CST
  US-190 NEAR THE CROCKETT-SUTTON COUNTY LINE BY 530 PM CST

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING 
GOLFBALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3108 10154 3075 10147 3064 10096 3109 10097

$$
BRAZZELL
000 
WWUS54 KSJT 192321
SVSSJT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
521 PM CST SUN MAR 19 2006

TXC105-192330-
/O.CON.KSJT.TO.W.0004.000000T0000Z-060319T2330Z/
CROCKETT TX-
521 PM CST SUN MAR 19 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM CST FOR
NORTHEASTERN CROCKETT COUNTY...

AT 520 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED 6 MILES SOUTHWEST OF
THE INTERSECTION OF US 190 AND HIGHWAY 163...OR ABOUT 9 MILES NORTH
OF OZONA...MOVING EAST AT 45 MPH.

THE TORNADO WILL BE NEAR...
  US-190 NEAR THE CROCKETT-SUTTON COUNTY LINE BY 530 PM CST

AT 515 PM CST...QUARTER SIZE HAIL 14 NW OF OZONA. SPOTTERS ALSO 
CONTINUE TO WATCH STRONG ROTATION WITH THIS STORM.  

LAT...LON 3108 10154 3075 10147 3064 10096 3109 10097

$$
BRAZZELL

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this tornado warning went out at Mar 19, 3:51 PM CST, 1 hour 15 minutes earlier.

Area forecast discussion, Mar 19, 3:51 PM CST, 1 hour 15 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE SAN ANGELO TX
351 PM CST SUN MAR 19 2006

.UPDATE...
NEW TORNADO WATCH WILL BE REFLECTED IN THE NEWLY ISSUED FORECAST
DUE SHORTLY.

14

&&

.PREV DISCUSSION... (ISSUED 245 PM CST SUN MAR 19 2006)

DISCUSSION...
MID AFTERNOON WATER VAPOR IMAGERY SHOWED A CLOSED UPPER LOW ALONG
THE AZ/MEXICAN BORDER. THE UPPER JET AXIS APPEARED TO CROSS FAR
WEST TX AND EXTEND TO THE FAR NORTHWESTERN TX PANHANDLE. EARLIER
THIS AFTERNOON...THE WHITE SANDS NM WIND PROFILER MEASURED 130KTS
AT 250MB. AT THE SURFACE...A WEAKENING WARM FRONT WAS NOTED
FROM NEAR KJCT...ACROSS SCHLEICHER AND NORTHERN CROCKETT COUNTIES.
AT DISCUSSION TIME... A LINE OF THUNDERSTORMS PRODUCING BRIEF
HEAVY RAIN EXTENDED FROM EAST OF SAN ANGELO...NORTHEAST THROUGH
THE THE EASTERN BIG COUNTRY.

NAM12 MODEL PROGS 850 TO 500MB MID LEVEL LAPSE RATES TO REACH
BETWEEN 8.5 AND 9 C/KM BY 06Z. THIS IS ABOUT THE TIME THAT A
SURFACE DRYLINE IS EXPECTED TO ENTER CROCKETT COUNTY AND THE FAR
WESTERN CONCHO VALLEY. BY MIDNIGHT...THE AFOREMENTIONED WARM FRONT
SHOULD BE INTO THE CONCHO VALLEY...INCREASING THE LIKELIHOOD FOR
SURFACE BASED STORMS IN THIS REGION. EXPECT THUNDERSTORMS TO SHOW
AN INCREASING TENDENCY TO ROTATE THROUGH THE EVENING.

IMPRESSIVE DYNAMICS ASIDE...LIMITING FACTOR IS THE AMOUNT OF
SURFACE AND ELEVATED INSTABILITY THIS EVENING. GOES VISIBLE
IMAGERY SHOWS CLEARING SKIES MOVING THROUGH THE TRANS PECOS AREA.
DISCRETE TOWERING CU WAS FORMING PER GOES VISIBLE IMAGERY AT MID
AFTERNOON. THIS AREA IS CLOSE TO THE UPPER JET AXIS. EXPECT SOME
PRE DRYLINE CELLS TO FORM FROM THIS AREA AND MOVE INTO WEST
CENTRAL TX THIS EVENING.

ONCE THE DRYLINE SWEEPS THROUGH LATE TONIGHT... SIGNIFICANTLY
DRIER AIR WILL BLOW THROUGH WEST CENTRAL TX ON MONDAY.
UNIDIRECTIONAL WEST WIND PROFILES...STRONG SUBSIDENCE ALL SUGGEST
STRONG SURFACE WINDS EASILY REACHING ADVISORY CRITERIA. AS SUCH...
WIND ADVISORY HAS ALREADY BEEN ISSUED FOR ALL OF WEST CENTRAL TX
ON MONDAY. DEWPOINTS AS LOW AS THE TEENS ARE ANTICIPATED BASED ON
NAM12 PROGGED 850MB DEWPOINTS. EXPECT THE FINE DEAD FUELS THAT
REMAIN TO RAPIDLY LOSE MOISTURE GAINED FROM THIS WEEKEND/S RAINS.
TOP INCH OR SO OF TOPSOIL ALSO LIKELY TO DRY WITH SOME AREAS OF
BLOWING DUST FROM THE NEW MEXICO DESERTS POSSIBLE IN THE
AFTERNOON. VERY DIFFERENT WEATHER FROM TODAY. SUCH IS SPRING IN
WEST CENTRAL TX.

EXPECT FLASH FLOOD THREAT TO BE LOCALIZED TONIGHT...BASED ON
ANTICIPATED CELL MOVEMENT. DESPITE RECENT RAINS OF THE PAST FEW
DAYS... MOST OF WEST CENTRAL TX SOILS WILL ACCEPT MORE RAIN BEFORE
WIDESPREAD SATURATION OCCURS.

NO SIGNIFICANT CHANGES TO THE EXTENDED FORECAST PLANNED.

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
TORNADO WATCH UNTIL 11 PM SUNDAY FOR THE FOLLOWING ZONES:
BROWN...COKE...COLEMAN...CONCHO...CROCKETT...IRION...KIMBLE...
MASON...MCCULLOCH...MENARD...RUNNELS...SAN SABA...SCHLEICHER...
STERLING...SUTTON...AND TOM GREEN.

WIND ADVISORY FROM 6 AM MONDAY TO 6 PM MONDAY FOR THE FOLLOWING
ZONES: BROWN...CALLAHAN...COKE...COLEMAN...CONCHO...CROCKETT...
FISHER...HASKELL...IRION...JONES...KIMBLE...MASON...MCCULLOCH...
MENARD...NOLAN...RUNNELS...SAN SABA...SCHLEICHER...SHACKELFORD...
STERLING...SUTTON...TAYLOR...THROCKMORTON...AND TOM GREEN.

FIRE WEATHER WATCH FROM NOON MONDAY TO 6 PM MONDAY FOR THE
FOLLOWING ZONES: BROWN...CALLAHAN...COKE...COLEMAN...CONCHO...
CROCKETT...FISHER...HASKELL...IRION...JONES...KIMBLE...MASON...
MCCULLOCH...MENARD...NOLAN...RUNNELS...SAN SABA...SCHLEICHER...
SHACKELFORD...STERLING...SUTTON...TAYLOR...THROCKMORTON...AND
TOM GREEN.

&&

15/14
Hazardous weather outlook, Mar 19, 1:37 PM CST, 3 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
137 PM CST SUN MAR 19 2006

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-201945-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
137 PM CST SUN MAR 19 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A CONTINUED SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS
AFTERNOON AND EVENING FOR THE ENTIRE AREA ASSOCIATED WITH A POTENT
STORM SYSTEM PUSHING INTO THE AREA. THE MAIN HAZARDS EXPECTED
WILL BE LARGE HAIL AND DAMAGING WINDS...BUT ISOLATED TORNADOES
CANNOT BE RULED OUT. ANY THUNDERSTORMS THAT DEVELOP WILL BE
CAPABLE OF FREQUENT...DEADLY CLOUD TO GROUND LIGHTNING. IN
ADDITION...SOME OF THESE THUNDERSTORMS MAY PRODUCE VERY HEAVY
RAIN...RESULTING IN LOCAL FLOODING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
THERE WILL BE A HIGH FIRE DANGER ON MONDAY AS A DRY LINE PUSHES
THROUGH THE AREA AND WINDS INCREASE AND DRY AIR PUSHES IN. THERE
WILL BE AN ELEVATED FIRE DANGER THROUGH THE EXTENDED PERIOD.

.SPOTTER INFORMATION STATEMENT...

In the hours before

Special weather statement, Mar 19, 11:06 AM CST, 6 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1106 AM CST SUN MAR 19 2006

TXZ140-191745-
BROWN TX-
1106 AM CST SUN MAR 19 2006

...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1145 AM CST FOR BROWN
COUNTY...

AT 1104 AM CST...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 5 MILES NORTHWEST OF BROOKESMITH...OR
ABOUT 12 MILES SOUTHWEST OF BROWNWOOD...MOVING NORTHEAST AT 40 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  BANGS BY 1115 AM CST
  BROWNWOOD AND THRIFTY BY 1120 AM CST
  EARLY...LAKE BROWNWOOD AND LAKE BROWNWOOD NEAR THRIFTY BY 1125 AM
  CST
  OWENS AND LAKE BROWNWOOD NEAR BYRDS STORE BY 1135 AM CST
  MAY BY 1145 AM CST

HAIL 1/2 INCH DIAMETER IS LIKELY WITH THIS STORM. RESIDENTS ARE
ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE
THE PROPER ACTIONS SHOULD A WARNING BE ISSUED.
Special weather statement, Mar 19, 12:50 PM CST, 4 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1250 PM CST SUN MAR 19 2006

TXZ076-191945-
CROCKETT TX-
1250 PM CST SUN MAR 19 2006

...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 145 PM CST FOR NORTHERN
CROCKETT COUNTY...

AT 1246 PM CST...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 8 MILES WEST OF THE INTERSECTION OF
I-10 AND HIGHWAY 290...OR ABOUT 10 MILES NORTHEAST OF SHEFFIELD...
MOVING NORTHEAST AT 30 MPH. ADDITIONAL THUNDERSTORMS WERE NOTED TO
THE NORTHEAST OF THIS STRONG THUNDERSTORM...ALSO MOVING NORTHEAST AT
30 MPH.

* THESE THUNDERSTORMS WILL TRACK ACROSS RURAL AREAS OF NORTHERN
  CROCKETT COUNTY THROUGH 145 PM.

HAIL TO 1/2 INCH DIAMETER AND WIND GUSTS TO 45 MPH ARE LIKELY WITH
THESE STORMS. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION
CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING
BE ISSUED.
Special weather statement, Mar 19, 1:34 PM CST, 3 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
134 PM CST SUN MAR 19 2006

TXZ071-076-077-192015-
IRION TX-SCHLEICHER TX-CROCKETT TX-
134 PM CST SUN MAR 19 2006

...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 215 PM CST FOR
IRION...NORTHWEST SCHLEICHER AND NORTHEAST CROCKETT COUNTIES...

AT 129 PM CST...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 18 MILES SOUTHWEST OF MERTZON...MOVING
NORTHEAST AT 40 MPH.

* OTHER LOCATIONS IN THE ALERT INCLUDE BUT ARE NOT LIMITED TO
  SHERWOOD AND MERTZON.

HAIL TO 1/2 INCH DIAMETER AND WIND GUSTS TO 50 MPH ARE LIKELY WITH
THIS STORM. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION
CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING
BE ISSUED.
Special weather statement, Mar 19, 1:55 PM CST, 3 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
155 PM CST SUN MAR 19 2006

TXZ072-192100-
TOM GREEN TX-
155 PM CST SUN MAR 19 2006

...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 300 PM CST FOR TOM GREEN
COUNTY...

AT 151 PM CST...A LINE OF STRONG THUNDERSTORMS WAS INDICATED BY
NATIONAL WEATHER SERVICE DOPPLER RADAR ALONG A LINE EXTENDING FROM 5
MILES WEST OF ORIENT TO 23 MILES SOUTHWEST OF KNICKERBOCKER...MOVING
EAST AT 30 MPH. INDIVIDUAL THUNDERSTORM CELLS IN THE LINE WERE
MOVING NORTHEAST AT 40 MPH.

* STRONG THUNDERSTORMS WILL BE NEAR...
  SAN ANGELO BY 200 PM CST
  HARRIET BY 205 PM CST
  CHRISTOVAL BY 210 PM CST
  VERIBEST BY 215 PM CST
  WALL BY 220 PM CST
Special weather statement, Mar 19, 3:14 PM CST, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
314 PM CST SUN MAR 19 2006

TXZ076-192200-
CROCKETT TX-
314 PM CST SUN MAR 19 2006

...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 400 PM CST FOR
NORTHWEST CROCKETT COUNTY...

AT 313 PM CST...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR OVER EXTREME NORTHWESTERN CROCKETT
COUNTY...OR ABOUT 13 MILES SOUTH OF RANKIN...MOVING NORTHEAST AT 40
MPH.

THE STRONG THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF...
  NORTHWESTERN CROCKETT COUNTY.

HAIL TO 1/2 INCH DIAMETER AND WIND GUSTS TO 45 MPH ARE LIKELY WITH
THIS STORM. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION
CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING
BE ISSUED.
Special weather statement, Mar 19, 3:58 PM CST, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
358 PM CST SUN MAR 19 2006

TXZ076-192245-
CROCKETT TX-
358 PM CST SUN MAR 19 2006

...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 445 PM CST FOR CROCKETT
COUNTY...

AT 357 PM CST...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR OVER EXTREME NORTHWESTERN CROCKETT
COUNTY...OR ABOUT 17 MILES SOUTH OF RANKIN...MOVING NORTHEAST AT 35
MPH.

THE STRONG THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF...
  NORTHWESTERN CROCKETT COUNTY.

PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE
PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CST SUNDAY EVENING
FOR WEST CENTRAL TEXAS.

BRAZZELL

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 18, 9:08 PM CSTSevere Thunderstorm WarningSJTSchleicher52 min
Mar 18, 9:27 PM CSTSevere Thunderstorm WarningSJTCoke, Irion, Sterling, Tom Green48 min
Mar 18, 9:34 PM CSTTornado WarningSJTSchleicher, Sutton26 min
Mar 18, 9:59 PM CSTSevere Thunderstorm WarningSJTKimble, Menard, Schleicher, Sutton46 min
Mar 18, 10:09 PM CSTSevere Thunderstorm WarningSJTCoke, Tom Green51 min
Mar 18, 11:53 PM CSTSevere Thunderstorm WarningSJTKimble52 min
Mar 19, 12:30 AM CSTSevere Thunderstorm WarningSJTCrockett, Sutton45 min
Mar 19, 1:39 AM CSTSevere Thunderstorm WarningSJTKimble, Menard, Schleicher, Sutton23 min
Mar 19, 1:57 AM CSTTornado WarningSJTKimble, Menard48 min
Mar 19, 6:30 AM CSTSevere Thunderstorm WarningSJTKimble, Menard, Schleicher, Sutton45 min
Mar 19, 6:31 AM CSTSevere Thunderstorm WarningSJTKimble44 min
Mar 19, 8:32 AM CSTSevere Thunderstorm WarningSJTSan Saba28 min
Mar 19, 10:36 AM CSTSevere Thunderstorm WarningSJTBrown, Coleman, McCulloch24 min
Mar 19, 11:16 AM CSTSevere Thunderstorm WarningSJTBrown29 min
Mar 19, 12:37 PM CSTWind AdvisorySJTBrown, Callahan, Coke, Coleman, Concho, Crockett and 18 more29 hr
Mar 19, 4:26 PM CSTSevere Thunderstorm WarningSJTCrockett47 min
Mar 19, 5:19 PM CSTSevere Thunderstorm WarningSJTIrion41 min
Mar 19, 5:27 PM CSTTornado WarningSJTCrockett, Schleicher33 min
Mar 19, 5:58 PM CSTTornado WarningSJTSchleicher32 min

Nearby

Tornado Warnings in Texas, 2006Every tornado warning in 2006Tornadoes in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.